Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The axiom for connected sets

Author: R. L. Stanley
Journal: Proc. Amer. Math. Soc. 12 (1961), 442-446
MSC: Primary 02.60
MathSciNet review: 0125003
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Gödel, The consistency of the axiom of choice and of the generalized continuum hypothesis with the axioms of set theory, second printing, Princeton, Princeton University Press, 1951.
  • [2] Elliott Mendelson, The independence of a weak axiom of choice, J. Symb. Logic. 21 (1956), 350–366 (1957). MR 0084462
  • [3] W. V. Quine, Pursuit of truth, Revised edition, Harvard University Press, Cambridge, MA, 1992. MR 1183736
  • [4] Ernst P. Specker, The axiom of choice in Quine’s New Foundations for Mathematical Logic, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 972–975. MR 0059214

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.60

Retrieve articles in all journals with MSC: 02.60

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society